Researcher Page

사진

Bae, Sunghan (배성한) C-1979-2011

Department
Department of Mathematical Sciences(수리과학과)
Website
 
Research Area
Commutative Algebra, Group and representation, Algebraic Geometry

Keyword Cloud

Reload 더보기
1

Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Bae, Sunghanresearcher, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691, 2019-09

2

Statistics for products of traces of high powers of the Frobenius class of hyperelliptic curves in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.7, pp.1519 - 1530, 2019-08

3

Note on the mean values of derivatives of quadratic Dirichlet L-functions in function fields

Bae, Sunghanresearcher; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.57, pp.249 - 267, 2019-05

4

SOME TWO-WEIGHT AND THREE-WEIGHT LINEAR CODES

Li, Chengju; Bae, Sunghanresearcher; Yang, Shudi, ADVANCES IN MATHEMATICS OF COMMUNICATIONS, v.13, no.1, pp.195 - 211, 2019-02

5

Average values of L-functions in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, JOURNAL OF NUMBER THEORY, v.186, pp.269 - 303, 2018-05

6

On normalized generating sets for GQC codes over Z(2)

Bae, Sunghanresearcher; Kang, Pyung-Lyun; Li, Chengju, FINITE FIELDS AND THEIR APPLICATIONS, v.45, pp.285 - 300, 2017-05

7

CLASS NUMBER PARITIES OF COMPOSITUM OF QUADRATIC FUNCTION FIELDS

Bae, Sunghanresearcher; Jung, Hwanyup, MATHEMATICA SLOVACA, v.67, no.2, pp.305 - 320, 2017-05

8

A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghan; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

9

A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghanresearcher; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

10

Average values of L-series for real characters in function fields

Andrade, Julio C.; Bae, Sunghanresearcher; Jung, Hwanyup, RESEARCH IN THE MATHEMATICAL SCIENCES, v.3, 2016-11

11

Complete weight enumerators of some linear codes and their applications

Li, Chengju; Bae, Sunghanresearcher; Ahn, Jaehyun; et al, DESIGNS CODES AND CRYPTOGRAPHY, v.81, no.1, pp.153 - 168, 2016-10

12

The statistics of the number of rational points in the hyperelliptic ensemble over a finite field

Bae, Sunghanresearcher; Jung, Hwanyup, ISRAEL JOURNAL OF MATHEMATICS, v.214, no.1, pp.421 - 442, 2016-07

13

On the complete weight enumerators of some reducible cyclic codes

Bae, Sunghanresearcher; Li, Chengju; Yue, Qin, DISCRETE MATHEMATICS, v.338, no.12, pp.2275 - 2287, 2015-12

14

Mobius function in short intervals for function fields

Bae, Sung-Hanresearcher; Cha, Byungchul; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.34, pp.235 - 249, 2015-07

15

Cyclic Division Algebras with Non-norm Elements

Li, Chengju; Yue, Qin; Bae, Sunghanresearcher, ALGEBRA COLLOQUIUM, v.21, no.2, pp.275 - 283, 2014-06

16

Artin-Schreier extensions of the rational function field

Bae, Sunghanresearcher; Jung, Hwanyup; Kang, Pyung-Lyun, MATHEMATISCHE ZEITSCHRIFT, v.276, no.3-4, pp.613 - 633, 2014-04

17

CLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC

Bae, Sung-Hanresearcher; Jung, Hwanyup, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1357 - 1365, 2013-07

18

On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

19

The generalized Redei-matrix for function fields

Bae, Sung-Hanresearcher; Hu, Su; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.18, no.4, pp.760 - 780, 2012-07

20

$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L., 대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0